# SDR C2XA08IA257

- Difficulty date: December 16, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,373 hours, 22,445 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: CU09625138
- Part serial: 0746
- Condition: Intermittent
- Location: Nr 2 Throttle
- Part time: 16 hours, 16 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 2070 - IAH-BRO - ON APPROACH INTO BRO THE CREW REPORTED THAT THE "E2 TLA FAIL" MESSAGE ILLUMINATED AND THE NR 2 ENGINE REMAINED AT SET THROTTLE UNTIL THE FADEC CIRCUIT BREAKER WAS RESET PER THE COCKPIT QRH.  THE AIRCRAFT DIVERTED TO HRL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A FAULTY NR 2 THROTTLE LEVEL THRUST RESOLVER.
